# SDR UPS05443971

- Difficulty date: February 14, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 1700, RBL 11 - 33 FLOORBEAM FOUND CORRODED.  CORROSION BLEND OUT 0.050 X 2 X 2 EXCEED SRM 53-10-01 FIG 1, LIMIT FLOORBEAM REPAIRED AS PER SRM 51-40-04 FIG 1.
